2015, 2015(special): 533-539. doi: 10.3934/proc.2015.0533

Existence of homoclinic solutions for second order difference equations with $p$-laplacian

1. 

Department of Mathematics, University of Tennessee at Chattanooga, Chattanooga, TN 37403, United States

2. 

Equifax Inc., Alpharetta, GA 30005, United States

Received  August 2014 Revised  December 2014 Published  November 2015

Using the variational method and critical point theory, the authors study the existence of infinitely many homoclinic solutions to the difference equation \begin{equation*} -\Delta \big(a(k)\phi_p(\Delta u(k-1))\big)+b(k)\phi_p(u(k))=\lambda f(k,u(k))),\quad k\in\mathbb{Z}, \end{equation*} where $p>1$ is a real number, $\phi_p(t)=|t|^{p-2}t$ for $t\in\mathbb{R}$, $\lambda>0$ is a parameter, $a, b:\mathbb{Z}\to (0,\infty)$, and $f: \mathbb{Z}\times\mathbb{R}\to\mathbb{R}$ is continuous in the second variable. Related results in the literature are extended.
Citation: John R. Graef, Lingju Kong, Min Wang. Existence of homoclinic solutions for second order difference equations with $p$-laplacian. Conference Publications, 2015, 2015 (special) : 533-539. doi: 10.3934/proc.2015.0533
References:
[1]

P. Chen, X. Tang, and R. P. Agarwal, Existence of homoclinic solutions for $p(n)$-Laplacian Hamiltonian systems on Orlicz sequence spaces, Math. Comput. Modelling, 55 (2012), 989-1002.

[2]

M. Fabian, P. Habala, P. Hájek, V. Montesinos, and V. Zizler, Banach Space Theory, Springer, New York, 2011.

[3]

J. R. Graef, L. Kong, and M. Wang, Infinitely many homoclinic solutions for second order difference equations with $p$-Laplacian, Commun. Appl. Anal., to appear.

[4]

A. Iannizzotto and S. A. Tersian, Multiple homoclinic solutions for the discrete $p$-Laplacian via critical point theory, J. Math. Anal. Appl., 403 (2013), 173-182.

[5]

R. Kajikiya, A critical point theorem related to the symmetric mountain pass lemma and its applications to elliptic equations, J. Funct. Anal., 225 (2005), 352-370.

[6]

M. Ma and Z. Guo, Homoclinic orbits for second order self-adjoint difference equations, J. Math. Anal. Appl., 323 (2006), 513-521.

[7]

M. Mihăilescu, V. Rădulescu, and S. Tersian, Homoclinic solutions of difference equations with variable exponents, Topol. Methods Nonlinear Anal., 38 (2011), 277-289.

[8]

J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, Appl. Math. Sci., Springer, New York, 74 1989.

[9]

X. Tang and X. Lin, Existence of infinitely many homoclinic orbits in discrete Hamiltonian systems, J. Math. Anal. Appl. 373 (2011), 59-72.

[10]

E. Zeidler, Nonlinear Functional Analysis and its Applications, Vol. III, Springer, New York, 1985.

[11]

Z. Zhang and R. Yuan, Homoclinic solutions for a class of non-autonomous subquadratic second order Hamiltonian systems, Nonlinear Anal., 71 (2009), 4125-4130.

show all references

References:
[1]

P. Chen, X. Tang, and R. P. Agarwal, Existence of homoclinic solutions for $p(n)$-Laplacian Hamiltonian systems on Orlicz sequence spaces, Math. Comput. Modelling, 55 (2012), 989-1002.

[2]

M. Fabian, P. Habala, P. Hájek, V. Montesinos, and V. Zizler, Banach Space Theory, Springer, New York, 2011.

[3]

J. R. Graef, L. Kong, and M. Wang, Infinitely many homoclinic solutions for second order difference equations with $p$-Laplacian, Commun. Appl. Anal., to appear.

[4]

A. Iannizzotto and S. A. Tersian, Multiple homoclinic solutions for the discrete $p$-Laplacian via critical point theory, J. Math. Anal. Appl., 403 (2013), 173-182.

[5]

R. Kajikiya, A critical point theorem related to the symmetric mountain pass lemma and its applications to elliptic equations, J. Funct. Anal., 225 (2005), 352-370.

[6]

M. Ma and Z. Guo, Homoclinic orbits for second order self-adjoint difference equations, J. Math. Anal. Appl., 323 (2006), 513-521.

[7]

M. Mihăilescu, V. Rădulescu, and S. Tersian, Homoclinic solutions of difference equations with variable exponents, Topol. Methods Nonlinear Anal., 38 (2011), 277-289.

[8]

J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, Appl. Math. Sci., Springer, New York, 74 1989.

[9]

X. Tang and X. Lin, Existence of infinitely many homoclinic orbits in discrete Hamiltonian systems, J. Math. Anal. Appl. 373 (2011), 59-72.

[10]

E. Zeidler, Nonlinear Functional Analysis and its Applications, Vol. III, Springer, New York, 1985.

[11]

Z. Zhang and R. Yuan, Homoclinic solutions for a class of non-autonomous subquadratic second order Hamiltonian systems, Nonlinear Anal., 71 (2009), 4125-4130.

[1]

Ziheng Zhang, Rong Yuan. Infinitely many homoclinic solutions for damped vibration problems with subquadratic potentials. Communications on Pure and Applied Analysis, 2014, 13 (2) : 623-634. doi: 10.3934/cpaa.2014.13.623

[2]

Sishu Shankar Muni, Robert I. McLachlan, David J. W. Simpson. Homoclinic tangencies with infinitely many asymptotically stable single-round periodic solutions. Discrete and Continuous Dynamical Systems, 2021, 41 (8) : 3629-3650. doi: 10.3934/dcds.2021010

[3]

Vera Ignatenko. Homoclinic and stable periodic solutions for differential delay equations from physiology. Discrete and Continuous Dynamical Systems, 2018, 38 (7) : 3637-3661. doi: 10.3934/dcds.2018157

[4]

Changrong Zhu, Bin Long. The periodic solutions bifurcated from a homoclinic solution for parabolic differential equations. Discrete and Continuous Dynamical Systems - B, 2016, 21 (10) : 3793-3808. doi: 10.3934/dcdsb.2016121

[5]

Samir Adly, Daniel Goeleven, Dumitru Motreanu. Periodic and homoclinic solutions for a class of unilateral problems. Discrete and Continuous Dynamical Systems, 1997, 3 (4) : 579-590. doi: 10.3934/dcds.1997.3.579

[6]

S. Secchi, C. A. Stuart. Global bifurcation of homoclinic solutions of Hamiltonian systems. Discrete and Continuous Dynamical Systems, 2003, 9 (6) : 1493-1518. doi: 10.3934/dcds.2003.9.1493

[7]

Eleonora Catsigeras, Marcelo Cerminara, Heber Enrich. Simultaneous continuation of infinitely many sinks at homoclinic bifurcations. Discrete and Continuous Dynamical Systems, 2011, 29 (3) : 693-736. doi: 10.3934/dcds.2011.29.693

[8]

Genghong Lin, Zhan Zhou. Homoclinic solutions of discrete $ \phi $-Laplacian equations with mixed nonlinearities. Communications on Pure and Applied Analysis, 2018, 17 (5) : 1723-1747. doi: 10.3934/cpaa.2018082

[9]

Shengfu Deng. Periodic solutions and homoclinic solutions for a Swift-Hohenberg equation with dispersion. Discrete and Continuous Dynamical Systems - S, 2016, 9 (6) : 1647-1662. doi: 10.3934/dcdss.2016068

[10]

Marc Henrard. Homoclinic and multibump solutions for perturbed second order systems using topological degree. Discrete and Continuous Dynamical Systems, 1999, 5 (4) : 765-782. doi: 10.3934/dcds.1999.5.765

[11]

Yixia Shi, Maoan Han. Existence of generalized homoclinic solutions for a modified Swift-Hohenberg equation. Discrete and Continuous Dynamical Systems - S, 2020, 13 (11) : 3189-3204. doi: 10.3934/dcdss.2020114

[12]

Robert Stegliński. On homoclinic solutions for a second order difference equation with p-Laplacian. Discrete and Continuous Dynamical Systems - B, 2018, 23 (1) : 487-492. doi: 10.3934/dcdsb.2018033

[13]

Walter Dambrosio, Duccio Papini. Multiple homoclinic solutions for a one-dimensional Schrödinger equation. Discrete and Continuous Dynamical Systems - S, 2016, 9 (4) : 1025-1038. doi: 10.3934/dcdss.2016040

[14]

Xiao-Biao Lin, Changrong Zhu. Saddle-node bifurcations of multiple homoclinic solutions in ODES. Discrete and Continuous Dynamical Systems - B, 2017, 22 (4) : 1435-1460. doi: 10.3934/dcdsb.2017069

[15]

Xiaoping Wang. Ground state homoclinic solutions for a second-order Hamiltonian system. Discrete and Continuous Dynamical Systems - S, 2019, 12 (7) : 2163-2175. doi: 10.3934/dcdss.2019139

[16]

Dong-Lun Wu, Chun-Lei Tang, Xing-Ping Wu. Existence and nonuniqueness of homoclinic solutions for second-order Hamiltonian systems with mixed nonlinearities. Communications on Pure and Applied Analysis, 2016, 15 (1) : 57-72. doi: 10.3934/cpaa.2016.15.57

[17]

Nikolay Dimitrov, Stepan Tersian. Existence of homoclinic solutions for a nonlinear fourth order $ p $-Laplacian difference equation. Discrete and Continuous Dynamical Systems - B, 2020, 25 (2) : 555-567. doi: 10.3934/dcdsb.2019254

[18]

Michael Herrmann. Homoclinic standing waves in focusing DNLS equations. Discrete and Continuous Dynamical Systems, 2011, 31 (3) : 737-752. doi: 10.3934/dcds.2011.31.737

[19]

Tiphaine Jézéquel, Patrick Bernard, Eric Lombardi. Homoclinic orbits with many loops near a $0^2 i\omega$ resonant fixed point of Hamiltonian systems. Discrete and Continuous Dynamical Systems, 2016, 36 (6) : 3153-3225. doi: 10.3934/dcds.2016.36.3153

[20]

Liping Wang, Chunyi Zhao. Infinitely many solutions for nonlinear Schrödinger equations with slow decaying of potential. Discrete and Continuous Dynamical Systems, 2017, 37 (3) : 1707-1731. doi: 10.3934/dcds.2017071

 Impact Factor: 

Metrics

  • PDF downloads (49)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]